Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$H^1$ boundedness of determinants of vector fields

Author: Loukas Grafakos
Journal: Proc. Amer. Math. Soc. 125 (1997), 3279-3288
MSC (1991): Primary 42B30
MathSciNet review: 1403130
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider multilinear operators $T(f_{1},\dots , f_{l})$ given by determinants of matrices of the form $(X_{k}f_{j})_{1\le j,k\le l}$, where the $X_{k}$’s are $C^{\infty }$ vector fields on $\mathbb {R}^{n}$. We give conditions on the $X_{k}$’s so that the corresponding operator $T$ maps products of Lebesgue spaces $L^{p_{1}}\times \dots \times L^{p_{l}}$ into some anisotropic space $H^{1}$, when ${\frac {1}{p_{1}}}+\dots +{\frac {1}{p_{l}}}=1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B30

Retrieve articles in all journals with MSC (1991): 42B30

Additional Information

Loukas Grafakos
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211-0001
MR Author ID: 288678
ORCID: 0000-0001-7094-9201

Received by editor(s): December 11, 1995
Received by editor(s) in revised form: May 20, 1996
Additional Notes: Research partially supported by the NSF and the University of Missouri Research Board
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society